# SDR SIMA200610405

- Difficulty date: April 10, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 68730
- Condition: Discharged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AND AFT EMERGENCY FLOOR LIGHT STRIPS INOPERATIVE.  REPLACED AFT BATTERY PACK WITH OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
